advertisement
Question
Posted by: Doze | 2009-10-30

cayene pepper tablets

Hi Doc
I am on lilliy fluoxcetine and librax for ceretonin imbalance. I heard about t cayene pepper tablets which helps with weight loss will the tablets have an affect on my medication that I,m using

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I have sen absolutely no good research indicating that Cayenne pepper tablets are of the slightest use in helping you to lose weight. Putting cayenne pepper or any other highly irritating substance into a capsule would help you swallow it without getting overwhelmed by the awful flavour, and would then irritate your stomach and bowels, posibly giving you indigestion and maybe even diarrhoea, which might make you lose interest in eating, but this would not be in the least a healthy way to go about it. A sound basic diet from a proper dietician and a sensible exercise program, are what would be likely to work.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Elsje | 2009-11-09

Los Eltroxin ' n onderaktiewe sklildklier probleem op? My dogter is 16 en al 5 jaar op behandeling. Sy' s steeds altyd baie moeg, sukkel met haar gewig, het ' n baie lae ummienstelsel, haar hare val uit. Sy het al selfmoord oorweeg. HELP ASB!!!

Reply to Elsje
Posted by: cybershrink | 2009-10-30

I have sen absolutely no good research indicating that Cayenne pepper tablets are of the slightest use in helping you to lose weight. Putting cayenne pepper or any other highly irritating substance into a capsule would help you swallow it without getting overwhelmed by the awful flavour, and would then irritate your stomach and bowels, posibly giving you indigestion and maybe even diarrhoea, which might make you lose interest in eating, but this would not be in the least a healthy way to go about it. A sound basic diet from a proper dietician and a sensible exercise program, are what would be likely to work.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement